# SDR YADA20160109001

- Difficulty date: January 9, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N113AX
- Make and model: Beech 1900C
- Aircraft serial: UC41
- Aircraft time: 74,094 hours, 70,549 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 50420066379
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE A,B,C STRUCTURAL INSPECTION, FOUND LT INTERCOSTAL GUSSET CRACKED AT FUSELAGE STATION 107. PART HAS BEEN REMOVED AND REPLACED IAW STRUCTURAL REPAIR MANUAL.
